GENERALIZED MATHEMATICAL-PROGRAMMING FOR OPTIMAL REPLACEMENT IN A SEMI-MARKOV SHOCK MODEL

被引:8
作者
MIZUNO, N
机构
[1] New York Univ, New York, NY, USA, New York Univ, New York, NY, USA
关键词
D O I
10.1287/opre.34.5.790
中图分类号
C93 [管理学];
学科分类号
12 ; 1201 ; 1202 ; 120202 ;
摘要
8
引用
收藏
页码:790 / 795
页数:6
相关论文
共 50 条
[1]   OPTIMAL REPLACEMENT WITH SEMI-MARKOV SHOCK MODELS [J].
FELDMAN, RM .
JOURNAL OF APPLIED PROBABILITY, 1976, 13 (01) :108-117
[2]   OPTIMAL STOPPING IN A SEMI-MARKOV SHOCK MODEL [J].
ZUCKERMAN, D .
JOURNAL OF APPLIED PROBABILITY, 1978, 15 (03) :629-634
[3]   OPTIMAL MAINTENANCE AND REPLACEMENT VIA A SEMI-MARKOV DECISION MODEL [J].
ALAM, M ;
SARMA, VVS .
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 1975, 6 (09) :809-818
[4]   Optimal replacement of a system according to a semi-Markov decision process in a semi-Markov environment [J].
Hu, QY ;
Yue, WY .
OPTIMIZATION METHODS & SOFTWARE, 2003, 18 (02) :181-196
[5]   OPTIMAL REPLACEMENT WITH SEMI-MARKOV SHOCK MODELS USING DISCOUNTED COSTS. [J].
Feldman, Richard M. .
Mathematics of Operations Research, 1977, 2 (01) :78-90
[6]   ON GENERALIZED CONVEX MATHEMATICAL-PROGRAMMING [J].
JEYAKUMAR, V ;
MOND, B .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 1992, 34 :43-53
[7]   GENERALIZED CONVEXITY IN MATHEMATICAL-PROGRAMMING [J].
MOND, B .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1983, 27 (02) :185-202
[8]   OPTIMAL REPLACEMENT AND MAINTENANCE OF SYSTEMS SUBJECT TO SEMI-MARKOV DAMAGE [J].
ABDELHAMEED, M ;
NAKHI, Y .
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 1991, 37 (01) :141-160
[9]   SEMI-MARKOV REPLACEMENT CHAINS [J].
GERONTIDIS, II .
ADVANCES IN APPLIED PROBABILITY, 1994, 26 (03) :728-755
[10]   SEMI-MARKOV MODEL OF REPLACEMENT SYSTEM WITH MINIMAL REPAIR [J].
Neubauer, A. ;
Knopik, L. ;
Szubartowski, M. ;
Migawa, K. .
ENGINEERING MECHANICS 2018 PROCEEDINGS, VOL 24, 2018, :585-588